# SDR 06FDEA2906

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300*
- Aircraft serial: 790
- Aircraft time: 12,631 hours, 6,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Tool Damage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC NR N00156, MDCC, ZONE 260, SEAT TRACK  L-1 AT FRAME 80 HAS TOOLING MARKS INSIDE TRACK. REPAIRED SEAT TRACK IAW A300-600 SRM 53-10-16.
